# SDR SWAA2023122126450

- Difficulty date: December 1, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 32,335 hours, 15,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521DB AFT SUPPORT HAS EVIDENCE OF CORROSION OUTBOARD OF INBOARD #4 SLAT AUXILIARY TRACK AT WS 279.<[01] UPDATED MEASUREMENT TABLE;[02] COMPLETED MEASUREMENT TABLE;[03] PARTIAL UPDATE FOR STEP 4;[04] COMPLETED STEP 3 PERFORMED WING ANTI-ICE LEAK CHECK. NO LEAKS NOTED IAW AMM 30-11-31-400-802 STEP 5.J;[05] VERIFIED ITEM 4.;[06] CLOSED PANEL 521EB IWA AMM 20-50-11-910-801 USING CALIBRATION TOOL ATS2248 DUE DATE 11/2024;[07] VERIFIED COMPLETE STEP 1; MEASUREMENTS TABLE OK; CARD COMPLETE.
